| Model Number |
10015896 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/06/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The initial reporter also notified the fda on 18oct2022.Medwatch report # mw5112770.Address information was not able to be obtained, therefore, (b)(6) was used as a place holder.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd as lvp 10d 3ss 2g-4wspk cv the connection was damaged.There was no report of patient impact.The following information was provided by the initial reporter: connection site was misshaped, would not properly fit into iv site properly.Iv tubing changed.
Additional Manufacturer Narrative
H6: investigation summary a complaint of a set not being able to be connected due to a misshaped component was received.No product or photo was returned by the customer.The customer complaint of connection issues could not be verified due to the product not being returned for failure investigation.A device history record review for model 10015896 lot number 22065630 was performed.The search showed that a total of (b)(4) units in 1 lot number were built on 08jun2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
Event or Problem Description